# SDR DL757071361

- Difficulty date: October 16, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 64,815 hours, 29,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 19
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK INSPECTION FOUND SEAT MOUNTED EMERGENCY LIGHTS INOP FROM ROW 19 TO 26 RIGHT SIDE OF AIRCRAFT.
